# SDR 2005UALA01461

- Difficulty date: December 13, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 45,613 hours, 32,225 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Loose
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF AFT CARGO DOOR WARNING LIGHT ILLUMINATED.  RETURNED TO DEN WITH AFT CARGO DOOR LIGHT PROBLEM.  DOORS CHECKED, FLIGHT DEPARTED WITH 92 PASSENGERS 1:05 LATE.  FOUND AFT CARGO DOOR WARNING SWITCH TARGET LOOSE AND OUT OF POSITION. SECURED TARGET AND CHECKED DOOR WARNING OPERATION, REF MM 52-71-32.  DOOR WARNING OPS CHECKS NORMAL.
